# SDR SWIA201231227

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 29,190 hours, 39,834 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER ASSEMBLY NR 2 BLADE IS CRACKED AT THE SHANK AREA.  (SERVICE)  REPLACED LEFT NR 2 PROPELLER BLADE IN REFERENCE TO AMM.
